# SDR ZZDA2011962

- Difficulty date: November 11, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R1 DOOR GIRT BAR FITTINGS, CORROSION.  ACCOMPLISHED GIRT BAR FITTINGS REPLACEMENT PER B717 SRM 51-10-04, 53-00-00 AND 51-41-01.
